Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 4, Issue 2, 2017
Metadata
 

Spatial equidistribution of combinatorial number schemes
Florian Greinecker
pp. 105–126
Abstract | Full-Text PDF (254 KB) | Metadata

Quantization and centroidal Voronoi tessellations for probability measures on dyadic Cantor sets
Mrinal Kanti Roychowdhury
pp. 127–146
Abstract | Full-Text PDF (190 KB) | Metadata

Uniform dimension results for fractional Brownian motion
Richárd Balka and Yuval Peres
pp. 147–183
Abstract | Full-Text PDF (371 KB) | Metadata

Ergodic theory of Kusuoka measures
Anders Johansson, Anders Öberg and Mark Pollicott
pp. 185–214
Abstract | Full-Text PDF (294 KB) | Metadata